International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 125 | Views: 207 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper | Mathematics | India | Volume 6 Issue 9, September 2017


Strong and -Convergence of a New Iteration for Nonexpansive Mapping in CAT (0) Space

Rohtash [3]


Abstract: In this paper, we study strong convergence and -convergence theorems of a new iteration scheme for nonexpansive mappings in CAT (0) space. Our results extend and improve several recent results in the current literature.


Keywords: CAT 0 space, strong convergence, - convergence, non-expansive mapping, fixed point


Edition: Volume 6 Issue 9, September 2017,


Pages: 108 - 111


How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top